# SDR CA020508015

- Difficulty date: May 3, 2002
- Submitted: May 31, 2002
- Operation: General aviation
- Make and model: Piper PA-32-300
- Aircraft time: 1,710 hours
- Engine: Lyc IO540K1A5
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE AIRCRAFT WAS STORED IN COLLINGWOOD SINCE NOVEMBER AND FLOWN TO TORONTO IN APRIL FOR ITS ANNUAL.  UPON INSPECTION SECTION OF LOWER WING SKIN WAS PEELED BACK, ABOUT EIGHT INCHES, DUE TO SLIPSTREAM. THE INITIAL CRACK HAD BEEN STOP DRILLED.THIS SECTION IS POSSIBLY PRONE TO CRACKING AS A RESULT OF WING FLEXING DURING FLIGHT.  THERE ARE OTHER CRACKS STOP DRILLED IN THIS AREA SO A MORE FREQUENT INSPECTION SHOULD BE INITIATED.
